My GI put me on Flagyl and Cipro in August, and kept me on them until last week. We discussed it a couple of weeks ago, and at that time he told me he considers them maintenance meds for me and wanted me to continue them. Last week I had my Remicade infusion and mentioned my ongoing thrush to the infusion nurse. She seemed to think this was very important and called the doctor in to talk to me. (Even though I've told him about my thrush before, and he was never particularly concerned. At one point he even told me it wasn't thrush.) He decided to pull me off of both the antibiotics and started me on Nystatin.
My last dose of either was Wednesday morning. I had horrible gas all weekend, and I started with the nausea on Sunday. This morning my bowels are loose again. Is it possible that my body is reacting to being off the antibiotics, and this will all settle down in a few days? I know nausea and d are common side effects of antibiotics, but I don't think I've heard of anyone getting them because they weren't taking antibiotics. But then, I've never known anyone who took antibiotics for 5 months straight, either.